Search - Archive ouverte HAL Access content directly

Filter your results

13 Results
Deposit type : Notice

Bernstein Inequalities and Applications to Analytic Geometry and Differential Equations

Jean-Pierre Françoise , Y. Yomdin
Journal of Functional Analysis, 1997, 146 (1), pp.185 - 205. ⟨10.1006/jfan.1996.3029⟩
Journal articles hal-01403478v1

Birkhoff normal forms and analytic geometry

Jean-Pierre Françoise
Polish Acad. Sci., Warsaw. Symplectic singularities and geometry of gauge fields (Warsaw, 1995), 39, pp.49-56, 1997, Banach Center Publ
Book sections hal-01408130v1

Numerical quadratures and mortar methods

Catherine Lacour , Yvon Maday , Lydie Cazabeau
Conference in honor of Professor Roland Glowinski on the occasion of his 60 th birthday, May 1997, Tours, France. pp.119 -- 128
Conference papers hal-00369528v1

Géométrie analytique et Systèmes Dynamiques

Jean-Pierre Françoise
Presses universitaires de France. 1995
Books hal-01407988v1

Hamiltonian character of the motion of the zeros of a polynomial whose coefficients oscillate over time

F Calogero , Jean-Pierre Françoise
Journal of Physics A: Mathematical and General (1975 - 2006), 1997, 30 (1), pp.211 - 218. ⟨10.1088/0305-4470/30/1/015⟩
Journal articles istex hal-01403490v1

Successive derivatives of a first return map, application to the study of quadratic vector fields

Jean-Pierre Françoise
Ergodic Theory and Dynamical Systems, 1996, 16 (01), ⟨10.1017/S0143385700008725⟩
Journal articles istex hal-01403493v1

Unstable simple modes of the nonlinear string

Thierry Cazenave , Fred B. Weissler
Quarterly of Applied Mathematics, 1996, 54 (2), pp.287-305. ⟨10.1090/qam/1388017⟩
Journal articles hal-02896434v1

Bounds for the number of connected components of a family of differentiable manifolds

Jean-Pierre Françoise
Real analytic and algebraic geometry (Trento, 1992), de Gruyter, Berlin. pp.131-135, 1995
Book sections hal-01408140v1

Error estimates in the asymptotic analysis of linearly elastic shells

Cristinel Mardare
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1996, 322, pp.895-898
Journal articles hal-01478565v1

A completely integrable Hamiltonian system

F. Calogero , Jean-Pierre Françoise
Journal of Mathematical Physics, 1996, 37 (6), ⟨10.1063/1.531536⟩
Journal articles hal-01408135v1

Determination of the space of inextensional displacements of a partially clamped, linearly elastic shell with a uniformly elliptic middle surface

Véronique Lods , Cristinel Mardare
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1997, 324, pp.1315-1320. ⟨10.1016/S0764-4442(99)80419-4⟩
Journal articles istex hal-01478583v1

A nonlinear heat equation with singular initial data

Haïm Brezis , Thierry Cazenave
Journal d'analyse mathématique, 1996, 68 (1), pp.277-304. ⟨10.1007/BF02790212⟩
Journal articles istex hal-02896430v1

Two-dimensional models of linearly elastic shells: estimates of the difference between their solutions

Cristinel Mardare
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1996, 322, pp.793-796
Journal articles hal-01478560v1